1 Browse Title Index

Browse Title Index


 
Issue Title
 
Vol 43, No 1 (2012) Weakly primal graded superideals Abstract   PDF
Ameer Ahmad Jaber
 
Vol 40, No 3 (2009) Weakly primal submodules Abstract   PDF
S. Ebrahimi Atani, A. Yousefian Darani
 
Vol 41, No 3 (2010) Weakly unique factorization modules Abstract   PDF
Kursat Hakan Oral, Unsal Tekir, Ahmet Goksel Agargun
 
Vol 43, No 2 (2012) Weighted hardy type integral inequalities involving many functions Abstract   PDF
Sabir Hussain, Muhammad Amer Latif, Waseem Akhtar
 
Vol 33, No 1 (2002) Weighted Opial inequalities Abstract   PDF
J. J. Koliha, J. Pecaric
 
Vol 43, No 1 (2012) Weighted quadratic partitions modulo $P^m$- a new formula and a new demonstration Abstract   PDF
Ali Hafiz Hakami
 
Vol 45, No 2 (2014) Weighted sharing and uniqueness of memorphic functions with regard to multiplicity Abstract   PDF
Pulak Sahoo, Biswajit Saha
 
Vol 45, No 1 (2014) Weighted sharing and uniqueness of meromorphic functions Abstract   PDF
Harina P Waghamore, Tanuja A
 
Vol 48, No 4 (2017) Well-posedness for generalized variational-hemivariational inequalities with perturbations in reflexive banach spaces Abstract   PDF
Lu-Chuan Ceng, Yung-Yih Lur, Ching-Feng Wen
 
Vol 32, No 4 (2001) Wendroff type inequalities for nonlinear hyperbolic equations Abstract
Wen Rong Li, Sui Sun Cheng
 
Vol 42, No 1 (2011) $\beta-$connectedness in $L-$topological spaces Abstract   PDF
Bo Chen
 
Vol 43, No 3 (2012) $(\theta,\phi)$-derivations as homomorphisms or as anti-homomorphisms on a near ring Abstract   PDF
Asma Ali, Howard E. Bell, Rekha Rani
 
745 - 756 of 756 Items << < 58 59 60 61 62 63 


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax